# SDR TAOA099602

- Difficulty date: September 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912TS
- Make and model: Boeing 727254
- Aircraft serial: 20438
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 0L3071BPEGPL
- Condition: Missing
- Location: Cabin
- Component: Grimes
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTING, AT ROW 18, MISSING BULB AND LENS.  REPLACED BULB AND LENS.  (M)
